# SDR CA020918006

- Difficulty date: September 6, 2002
- Submitted: October 2, 2002
- Operation: Air carrier
- Make and model: Bell 204-B
- Aircraft time: 22,449 hours
- Engine: Lyc T5313B
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 2040317491
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) THE ROTOR CONTROL BELLCRANK BULKEAD CRACKED IN MULTIPLE PLACES.
